# SDR USAA070301

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 847-927, S2L-S2R CHAFED.  INSTALLED DOUBLER/TRIPLER & WEAR STRIPS PER SRM 53-60-01, DEFECT SIZE:  23 INCHES ON LEFT SIDE; 13 INCHES ON RIGHT SIDE, .013 INCH DEEP MAX.
